# SDR ASAA2014112109715

- Difficulty date: November 21, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 24,767 hours, 7,667 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 3139C
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 35,323 hours, 14,173 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE AMBER TAIL LIGHT ILLUMINATED, WITH THROTTLE AT IDLE LIGHT WAS STILL ILLUMINATED.  ACFT GROUNDED.  REPLACED NR 2 ENGINE INLET COWL THERMAN ANTI-ICE VALVE IAW AMM 30-21-11.  SYSTEM OPS CHECK AND LEAK CHECK GOOD.  VERIFIED AMBER TAIL LIGHT EXTINGUISHED DURING IDLE ENGINE RUN.
